# SDR AALA202404242959

- Difficulty date: March 29, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM LOCATED AT +Y765 AND AT FR16 IN FORWARD GALLEY AREA. REPLACED FLOOR BEAM PER SRM-51-42-11-801.
